Perturbation of the spectrum οf an essentially selfadjoint operator

Volume 22 / 1993

Andrzej Pokrzywa Applicationes Mathematicae 22 (1993), 75-89 DOI: 10.4064/am-22-1-75-89

Abstract

The aim of this paper is to find estimates of the Hausdorff distance between the spectra of two nonselfadjoint operators. The operators considered are assumed to have their imaginary parts in some normed ideal of compact operators. In the case of the classical Schatten ideals the estimates are given explicitly.

Authors

  • Andrzej Pokrzywa

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image